# SDR QXEA2010112900813

- Difficulty date: November 22, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 22,622 hours, 23,398 cycles
- Engine: Pwc PW150A
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH RECEIVED "CHECK FIRE DET" WARNING LIGHT ILLUMINATED ASSOCIATED W/ FAULT NR 1 A & B LIGHTS ON THE ENG FIRE DETECTION PANEL. LANDING UNEVENTFUL. NO FIRE NOTED. FOUND C/B K-7 (FIRE DET. ENG. 1 IND.)  POPPED. C/W C/B RESET PROCEDURE IAW GPM 9.2.2 AND AMM 26-11-00-710-801, SYS TEST GOOD. C/B REMAINS CLOSED. RETURNED TO SERVICE. NO PARTS REPLACED.
